# SDR IPXA2016020198769

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 86,507 hours, 15,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR HAS BEEN REPORTED AS DIFFICULT TO OPERATE ON NUMEROUS OCCASIONS.  REMOVE THE LINING AND ANY ACCESS PLATES ON THE DOOR.  PERFORM A CLOSE DETAILED VISUAL INSPECTION OF THE DOOR HINGES, CAMS, ROLLERS, FITTINGS IAW AMM 52-11-01-5.  INSPECTED HINGES AND ROLLERS FITTING RODS & ENDS BOTH GATES.  NO DEFECTS FOUND DOOR OPERATED WITH NO DEFECTS FOUND LOWER AFT STOP FITTING CRACKED & OUT OF ADJUSTMENT.
